Alert archive / Tennessee / Flash Flood Watches in 2014

Flash Flood Watch 2, NWS Nashville, TN

June 5, 201412 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Jun 5, 2014, 10:01 AM CDT for 12 counties in Tennessee. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2014, 10:01 AM CDT (15:01 UTC)
Expired
Jun 6, 2014, 3:40 PM CDT
In force
30 hr
Issued by
NWS Nashville, TN
Flood severity
None

Counties Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Wayne County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WGUS64 KOHX 051501
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1001 AM CDT THU JUN 5 2014

...A FLASH FLOOD WATCH IS IN EFFECT FOR WESTERN AND SOUTHWESTERN
MIDDLE TENNESSEE...

.AMPLE RAIN HAS ALREADY FALLEN ACROSS WESTERN AND SOUTHWESTERN
MIDDLE TENNESSEE FROM THUNDERSTORMS LAST NIGHT AND THROUGH THIS
MORNING. RAINFALL TOTALS FROM 2 INCHES TO AROUND 8 INCHES HAS
PRODUCED FLASH FLOODING IN MANY AREAS ACROSS THE SOUTHWEST PORTION
OF THE AREA. WITH AMPLE MOISTURE AND AN ADDITIONAL TWO TO THREE
INCHES OF WIDESPREAD RAINFALL...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE THROUGH TONIGHT AND FRIDAY...FLASH FLOODING WILL CONTINUE
TO BE A THREAT THROUGH THE REST OF THE WORK WEEK...AS WELL AS
RIVER AND STREAM FLOODING BEING POSSIBLE.

TNZ023>025-056>061-093>095-060500-
/O.NEW.KOHX.FF.A.0002.140605T1501Z-140607T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
1001 AM CDT THU JUN 5 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING COUNTIES...DICKSON...GILES...HICKMAN...
   HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...MAURY... 
  PERRY...WAYNE AND WILLIAMSON. 

* THROUGH FRIDAY EVENING.

* RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED SO
  FAR ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS
  OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY
  HIGHER AMOUNTS WILL BE LIKELY.

* WITH ONGOING FLOODING...AND ADDITIONAL RAINFALL EXPECTED IN
  SEVERAL WAVES IN THE FORM OF THUNDERSTORM COMPLEXES ON OVER-
  SATURATED GROUNDS...FLASH FLOODING WILL BE A LARGE THREAT AS
  WELL AS MINOR RIVER AND STREAM FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A
VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

AL
3 follow-up statements
535 
WGUS64 KOHX 060419
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 PM CDT THU JUN 5 2014

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WESTERN AND SOUTHWESTERN
MIDDLE TENNESSEE...

.COPIOUS RAINFALL HAS ALREADY OCCURRED ACROSS WESTERN AND SOUTHWESTERN
MIDDLE TENNESSEE FROM THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY
MORNING. RAINFALL TOTALS FROM 2 INCHES TO AROUND 8 INCHES HAS
PRODUCED FLASH FLOODING IN MANY AREAS ACROSS THE SOUTHWEST PORTION
OF THE MID STATE.

AS WE MOVE FORWARD INTO LATE TONIGHT AND FRIDAY...THE AIRMASS
REMAINS RATHER MOIST. THUS...AN ADDITIONAL ONE HALF INCH TO 1 INCH
OF RAINFALL IS EXPECTED ACROSS THE WATCH AREA...AND LOCALIZED 2
INCH AMOUNTS CANNOT BE RULED OUT. THIS ADDED RAINFALL WILL ONLY
SERVE TO FURTHER ELEVATE THE THREAT OF FLASH FLOODING AS WELL AS
RIVER AND STREAM FLOODING...ACROSS THE WATCH AREA.

TNZ023>025-056>061-093>095-061230-
/O.CON.KOHX.FF.A.0002.000000T0000Z-140607T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
1119 PM CDT THU JUN 5 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS... 
  LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE AND 
  WILLIAMSON. 

* THROUGH FRIDAY EVENING

* RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED SO
  FAR ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS
  OF AROUND 1 INCH EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER
  AMOUNTS WILL BE LIKELY.

* ANY HEAVY RAINFALL ON TOP OF ALREADY SATURATED GROUNDS WILL
  PRODUCE RAPID RUN OFF AND WILL ALLOW FOR LOCALIZED FLASH
  FLOODING. IN ADDITION...SOME SMALL CREEKS AND STREAMS MAY
  UNDERGO SUDDEN RISES TO BANK FULL. THE GREATEST CHANCE FOR FLASH
  FLOODING WILL BE IN AREAS THAT EXPERIENCED THE LARGE RAINFALL
  AMOUNTS ON WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A
VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

21
129 
WGUS64 KOHX 060851
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
351 AM CDT FRI JUN 6 2014

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WESTERN AND
SOUTHWESTERN MIDDLE TENNESSEE...

.COPIOUS RAINFALL HAS ALREADY OCCURRED ACROSS WESTERN AND
SOUTHWESTERN MIDDLE TENNESSEE FROM THUNDERSTORMS WEDNESDAY NIGHT
AND DURING THE DAY THURSDAY. RAINFALL TOTALS FROM 2 INCHES TO
AROUND 8 INCHES HAS PRODUCED FLASH FLOODING IN MANY AREAS ACROSS
THE SOUTHWEST PORTION OF THE MID STATE.

THE AIRMASS REMAINS RATHER MOIST. THUS...AN ADDITIONAL ONE HALF
INCH TO 1 INCH OF RAINFALL IS EXPECTED ACROSS THE WATCH AREA...AND
LOCALIZED 2 INCH AMOUNTS CANNOT BE RULED OUT. THIS ADDED RAINFALL
WILL ONLY SERVE TO FURTHER ELEVATE THE THREAT OF FLASH FLOODING AS
WELL AS RIVER AND STREAM FLOODING...ACROSS THE WATCH AREA.

TNZ023>025-056>061-093>095-062100-
/O.CON.KOHX.FF.A.0002.000000T0000Z-140607T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
351 AM CDT FRI JUN 6 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS... 
  LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE AND 
  WILLIAMSON. 

* THROUGH THIS EVENING

* RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED SO
  FAR ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS
  OF AROUND 1 INCH EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER
  AMOUNTS WILL BE POSSIBLE.

* ANY HEAVY RAINFALL ON TOP OF ALREADY SATURATED GROUNDS WILL 
  PRODUCE RAPID RUN OFF AND WILL ALLOW FOR LOCALIZED FLASH 
  FLOODING. IN ADDITION...SOME SMALL CREEKS AND STREAMS MAY 
  UNDERGO SUDDEN RISES TO BANK FULL. THE GREATEST CHANCE FOR 
  FLASH FLOODING WILL BE IN AREAS THAT EXPERIENCED THE LARGE 
  RAINFALL AMOUNTS ON WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A
VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
BOYD
01
953 
WGUS64 KOHX 062040
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT FRI JUN 6 2014

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN MIDDLE
TENNESSEE...

.RAINFALL TOTALS OF 4 TO 8 INCHES OVER SOUTHWESTERN SECTIONS OF
THE AREA SINCE LATE WEDNESDAY NIGHT HAVE PRODUCED FLASH FLOODING
AND RIVER FLOODING OVER THE PAST 36 HOURS. WITH ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS POSSIBLE THIS EVENING...ADDITIONAL
TORRENTIAL RAINS IN THE WATCH AREA COULD LEAD TO MORE FLASH
FLOODING AS WELL AS MORE RIVER AND STREAM RISES.

TNZ023>025-056>061-093>095-070500-
/O.CON.KOHX.FF.A.0002.000000T0000Z-140607T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
340 PM CDT FRI JUN 6 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS... 
  LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE AND 
  WILLIAMSON. 

* UNTIL MIDNIGHT CDT TONIGHT.

* ADDITIONAL HEAVY RAINFALL AMOUNTS ARE POSSIBLE THIS EVENING IN
  THE WATCH AREA FROM APPROACHING SHOWERS AND THUNDERSTORMS.
  SHOULD THIS HEAVY RAIN OCCUR ON THE ALREADY SATURATED
  GROUNDS...MORE FLASH FLOODING WILL BE POSSIBLE.

* IN ADDITION TO ANY RAPID RUNOFF FROM FLASH FLOODING...SOME SMALL
  CREEKS AND STREAMS MAY UNDERGO SUDDEN RISES TO BANK FULL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A
VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

AL

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jun 5, 9:46 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 5, 9:46 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
946 AM CDT THU JUN 5 2014

.MORNING UPDATE...

SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A
BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST
NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF
RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL
BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE
POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS
AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL
AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH
LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH
FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW
CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH
FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT
MIDNIGHT.

MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP
OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD
OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE
THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL
HAIL OR STRONG WINDS.

WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061-
093>095.

&&

AL
Hazardous weather outlook, Jun 5, 5:06 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
506 AM CDT THU JUN 5 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-061030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
506 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHWEST MIDDLE
TENNESSEE...GENERALLY SOUTH OF A LINE FROM WAVERLY TO SHELBYVILLE.
THE MAIN THREAT WILL BE DAMAGING WINDS...HOWEVER SHOWERS AND
THUNDERSTORMS MAY PRODUCE ENOUGH RAINFALL FOR LOCALIZED FLOODING
IN POOR DRAINAGE OR LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY DURING THE AFTERNOON
AND EVENING HOURS. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE
POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE
INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT
DEVELOP OR MOVE INTO THE MID-STATE AREA WILL BE DAMAGING STRAIGHT
LINE WINDS...AND LARGE HAIL.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTERS ARE
ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED
TO CALL IN ANYTHING REACHING REPORTING CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
BOYD
01

In the hours before

Local storm report, Jun 5, 9:12 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
912 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   AMATEUR RADIO

            SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
            CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
            OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
            DOWN AND POWER OUTAGES.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER OHX1400357

SHAMBURGER
Local storm report, Jun 5, 9:27 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     LIGHTNING        6 SE NASHVILLE          36.11N  86.71W
06/05/2014                   DAVIDSON           TN   BROADCAST MEDIA

            CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
            BY FIRE

&&

EVENT NUMBER OHX1400366

SHAMBURGER
Local storm report, Jun 5, 9:29 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
06/05/2014                   BEDFORD            TN   FACEBOOK

            TREES BLOWN DOWN IN SHELBYVILLE

&&

EVENT NUMBER OHX1400367

SHAMBURGER
Local storm report, Jun 5, 9:31 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
931 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
06/05/2014                   WILLIAMSON         TN   TWITTER

            NUMEROUS TREES BLOWN DOWN IN FRANKLIN ESPECIALLY ON
            SOUTH SIDE OF CITY ON HENPECK LANE AND OAK LEAF
            SUBDIVISION.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1400362

SHAMBURGER
Local storm report, Jun 5, 9:33 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
933 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WOODLAWN                36.54N  87.51W
06/04/2014                   MONTGOMERY         TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
            WOODLAWN

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   AMATEUR RADIO

            SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
            CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
            OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
            DOWN AND POWER OUTAGES.

0125 AM     LIGHTNING        6 SE NASHVILLE          36.11N  86.71W
06/05/2014                   DAVIDSON           TN   BROADCAST MEDIA

            CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
            BY FIRE

0130 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
06/05/2014                   WILLIAMSON         TN   TWITTER

            NUMEROUS TREES BLOWN DOWN IN FRANKLIN ESPECIALLY ON
            SOUTH SIDE OF CITY ON HENPECK LANE AND OAK LEAF
            SUBDIVISION.

0230 AM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
06/05/2014                   BEDFORD            TN   FACEBOOK

            TREES BLOWN DOWN IN SHELBYVILLE

0232 AM     HAIL             WHITE HOUSE             36.46N  86.67W
06/05/2014  E1.00 INCH       ROBERTSON          TN   BROADCAST MEDIA

            FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
            HOUSE BY FORECAST MEDIA.

0700 AM     FLASH FLOOD      HOHENWALD               35.55N  87.56W
06/05/2014                   LEWIS              TN   FACEBOOK

            PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
            412 UNDER WATER

0800 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
            COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
            35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
            DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
            WATER OVER ROAD.

0800 AM     HEAVY RAIN       HOHENWALD               35.55N  87.56W
06/05/2014  M7.33 INCH       LEWIS              TN   FACEBOOK

            OVERNIGHT RAINFALL TOTAL THROUGH 8AM

0805 AM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
06/05/2014                   LAWRENCE           TN   TWITTER

            BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG

0850 AM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
06/05/2014                   MAURY              TN   FACEBOOK

            ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY

0855 AM     HEAVY RAIN       LOBELVILLE              35.75N  87.80W
06/05/2014  M7.45 INCH       PERRY              TN   MESONET

            BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
            OF RAIN AS OF 855 AM.

&&

EVENT NUMBER OHX1400358 OHX1400357 OHX1400366 OHX1400362 OHX1400367
OHX1400356 OHX1400365 OHX1400359 OHX1400361 OHX1400360 OHX1400364
OHX1400363

SHAMBURGER
Special weather statement, Jun 5, 9:41 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 AM CDT THU JUN 5 2014

TNZ095-051545-
GILES-
941 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES COUNTY...

AT 938 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PULASKI...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE GOODSPRING...PULASKI...PROSPECT...
ELKTON AND ARDMORE.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3515 8721 3516 8720 3517 8722 3519 8722
      3521 8721 3522 8722 3533 8711 3524 8682
      3504 8683 3499 8684 3499 8702

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall36 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 2:30 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner15 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:17 AM CDTRiver Flood WarningOHXPerry35 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 11:03 AM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more8 hr
Jun 5, 1:57 PM CDTFlash Flood WarningOHXGiles, Lawrence, Perry, Wayne5 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys53 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

Flash Flood Watches in Tennessee, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.